Home > APM>
Biography

Prof. Vichian Laohakosol

Department of Mathematics

Kasetsart University, Thailand

Professor


Email: fscivil@ku.ac.th


Qualifications

Ph.D., University of Illinois at Urbana-Champaign, USA

M.Sc., University of Adelaide, Australia

B.Sc., (Hons.) James Cook University of North Queensland, Australia


Publications (Selected)

  1. V. Laohakosol and T. Chaichana, Characterizing rational elements by two continued fractions in the prime-adic function field, Contributions in General Algebra II, Proceedings of the International Conference on Discrete Mathematics and Applications, Bangkok, March 5-7, 2008, pp. 45-52.
  2. V. Laohakosol, T. Yantassanavanich and U. Pintoptang, Vanishing sums and ngon polynomials, Contributions in General Algebra II, Proceedings of the International Conference on Discrete Mathematics and Applications, Bangkok, March 5-7, 2008, pp. 53-62.
  3. V. Laohakosol, W. Pimsert and P. Udomkavanich, Dependence relations among solutions of a universal Cauchy's functional equation, Contributions in General Algebra II, Proceedings of the International Conference on Discrete Mathematics and Applications, Bangkok, March 5-7, 2008, pp. 99-108.
  4. V. Laohakosol and K. Kuhapatanakul, The reverse irrationality criteria of Brun and Badea, Contributions in General Algebra II, Proceedings of the International Conference on Discrete Mathematics and Applications, Bangkok, March 5-7, 2008, pp. 217-234.
  5. V. Laohakosol, P. Udomkavanich and C. Hengkrawit, Some functional equations characterizing trigonometric and hyperbolic tangent and allied functions, Contributions in General Algebra II, Proceedings of the International Conference on Discrete Mathematics and Applications, Bangkok, March 5-7, 2008; a special volume published by East-West J. Math., pp. 235-242.
  6. C. Hengkrawit, V. Laohakosol, P. Udomkavanich and Janyarak Tongsomporn, Some hyperbolic sine-cosine type functional equations, East-West J. Math. 10(2)(2008), 127-132.
  7. V. Laohakosol and K. Kuhapatanakul, Irrationality criteria for innite products, J. Combinatorics and Number Theory 1(1) (January 2009), 49-57.
  8. W. Pimsert, V. Laohakosol and P. Udomkavanich, Independence among various
  9. versions of the Cauchy's functional equation, Chamchuri J. Math. 1(June 2009), 45-50.
  10. V. Laohakosol and P. Vichitkunakorn, A non-regular continued fraction and its characterization property, Chamchuri J. Math. 1(June 2009), 81-86.
  11. V. Laohakosol, K. Kuhapatanakul and O. Panprasitwech, Reciprocal sums of elements in a binary recurrence sequence, in New Aspects of Analytic Number Theory, Research Institute for Mathematical Sciences, Kyoto University, Japan, 2009, pp. 12-27.
  12. V. Laohakosol and P. Tangsupphathawat, Positivity of third order linear recurrence sequences, Discrete Applied Math. 157(August 2009), 3239-3248.
  13. Vichian Laohakosol and Kantaphon Kuhapatanakul, Reciprocal sums of generalized second order recurrence sequences, Fibonacci Quart. 46/47(no. 4, November 2008/2009), 316-325.
  14. V. Laohakosol, T. Chaichana, N. Rompurk Kanasri and J. Rattanamoong, Engel series and Cohen-egyptian fraction expansions, International Journal of Mathematics and Mathematical Sciences, Volume 2009 (December)
  15. O. Panprasitwech, V. Laohakosol and T. Chaichana, Linear fractional transformations of continued fractions with bounded partial quotients in the field of formal series, East-West J. Math. 101(2009), 185-194.
  16. J. Tongsomporn, V. Laohakosol, C. Hengkrawit and P. Udomkavanich, Stability of a generalized trigonometric functional equation, J. Computational and Applied Math. (1 July 2010) 234 (2010), 1448-1457.
  17. V. Laohakosol and S. Janphaisaeng, Quasi-permutation polynomials, Czechoslovak Math. J. 60(2010), 457-488.
  18. T. Komatsu and V. Laohakosol, On the sum of reciprocal numbers satisfying the recurrence relation of the s-th order, J. Integer Sequences 13(May 20, 2010).
  19. Danita Chunarom and V. Laohakosol, Expansions of real numbers in non-integer bases, J. Korean Math. Soc. 47(2010), 860-877.
  20. T. Chaichana, T. Komatsu and V. Laohakosol, Liouville numbers in the nonarchimedean case, Publ. Math. Debrecen 77(2010), 39-63.
  21. C. Hengkrawit, V. Laohakosol and P. Udomkavanich, Rational recursive equations characterizing cotangent-tangent and hyperbolic cotangent-tangent functions, Bull. Malaysian Math. Sci. Soc. (2)33(2010), 421-428.
  22. N. Pabhapote and V. Laohakosol, Distributive property of completely multiplicative functions, Lithuanian Math. J. 50(2010), 312-322.
  23. N. Pabhapote and V. Laohakosol, Combinatorial aspects of the generalized Euler's totient, International Journal of Mathematics and Mathematical Sciences, Volume 2010.
  24. V. Laohakosol, P. Tangsupphathawat and S. Dangskul, Values taken by the cosine function and its linear combination, Appl. Math. E-Notes 10(October 2010), 184-190.
  25. K. Kuhapatanakul and V. Laohakosol, Reciprocal sums of elements satisfying second order linear recurrences, Chamchuri J. Math. 2(October 2010), 93-100.

Profile Details

Null